Download this article
 Download this article For screen
For printing
Recent Issues
Volume 15, Issue 1
Volume 14, Issue 2
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2693-3004
ISSN (print): 2693-2997
Author Index
To Appear
 
Other MSP Journals
Editorial: Hawaii 2022

Elizabeth Gross, Thomas Kahle and Sonja Petrović

Vol. 14 (2023), No. 1, 1
Abstract

Volume 14 of Algebraic Statistics consists of papers that were presented at the Algebraic Statistics conference AS2022, as well as some that were the result of collaborations started during the conference. The volume will appear in two issues, published separately. This is first of the two.

As in all volumes of the journal, the topics represent the breadth of the field, offering insights into areas such as sampling algorithms, the applications of tropical geometry to statistics, and the intricacies of graphical modeling.

The AS2022 conference was held at the University of Hawaii at Manoa. It is part of the “AS20xx” series, a recurring event usually taking place biennially. The 2022 event was the first stand-alone event for the algebraic statistics community since the Covid-19 pandemic.

We hope that the readers of this volume will appreciate both the beauty of the mathematics and that our community can again travel and meet. We look forward to future instances of the main algebraic statistics conference and the insights and AStat publications they might yield.

Keywords
algebraic statistics
Mathematical Subject Classification
Primary: 62R01
Milestones
Received: 22 June 2023
Accepted: 22 June 2023
Published: 28 November 2023
Authors
Elizabeth Gross
Department of Mathematics
University of Hawai’i at Manoa
Honolulu, HI 96822
United States
Thomas Kahle
Fakultät für Mathematik
Otto-von-Guericke Universität Magdeburg
Institut Algebra und Geometrie
39106 Magdeburg
Germany
Sonja Petrović
Department of Applied Mathematics
Illinois Institute of Technology
Chicago, IL 60616
United States